Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

millenseed

Veteran Member
  • Total Reviews

    0
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About millenseed

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    athens, greece
  1. Hey everyone.. I have been inactive in this forum for several months. The reason is because since I got on the Tane, my acne stopped immediately. I'm on month 5, taking 20mg/day. It's a small dose, but since i responded very well to it from day one, my derm said there is no reason to increase the dosage. Anyway, the last 1-2 months i started noticing some hair loss, not in any specific area of the head though. I think there never was an MPB problem in my family. My hair is thinner now. Oh, and i
  2. I'm back from a hell week in Amsterdam. I never forgot to take the pill though! So, it's day 18 and i'm doing fine. Some minor breakouts that dont bother me at all, the oilyness has decreased. The lips keep getting dryer and there is some really minor flakiness on my skin. I even stopped using BP and ACV, not because my face got irritated but because i dont really need them at the moment. I'm still on 20mg/day though. I will be, for 2 months. Anyway, that's it. cu
  3. Day 10. I'm actually feeling great. Recent events make me feel great and not think about acne related problems. I just take the damn pill every 24 hours. I'm flying to Amsterdam on Tuesday, so I'm excited about that. About the sideeffects, nothing but the lip dryness which, i have to say, is almost pleasant. My lips are totally dry, but they dont get chapped or cracked or anything. Some minor breakouts. Nothing extraordinary or worth mentioning.
  4. Day 8. Oh its on.. i got the dry lips, the (not so bad yet) IB, general dryness and flakiness that was never there in the past. All this in 8 days of 20mg/day. I actually feel great about it. I'm juss waitin for the hardest part to begin. Anyway, one thing i noticed is that new pimples/whiteheads i get tend to heal a lot more quickly than before.
  5. This is day 6 of 20mg/day and i'm pretty sure my lips are dry. My derm told me not to use anything more efficient than liposan or vaseline on the lips beacuse the dose is low and she can judge from the status of my lips' dryness how well i react to the medicine. My face is getting a little bit more red than it usually is and in general i think i'm overexperiencing some of the side effects (minor breakouts,dryness of lips, more oily skin), cuz taking into consideration that the dose is kinda low
  6. Ok but is it normal to see those kind of side effects in only 6 days of treatment?
  7. Thanks for the replies. I won't be always taking 20mg/day though. On the 3rd month the dose will probably be increased. What bothers me though is that i've only taken it for 5 days (hence 100mg so far) and my lips get noticeably dry. Also i feel my face tinkle and burn may hours of the day. Oh and it seems somehow more red than it used to be (like all the red marks came alive or something). I've read some logs and posts about accutane and i realize that these can be some side-effects of the dru
  8. I'm on my 5th day on a generic accutane. My cholesterol results were slightly high, so my derm said i should start on 20mg/day for the first two months, then increase it, making the whole course last more than 6 months. She also said that this could compromise the efficiency of the drug, but she wasnt willing to take any chances. Is 20mg/day a really low dose? What should i expect? I dont weigh much, by the way. About 60-65 kilos.
  9. Danno thanks very much for the support. I appreciate it! This is day 4 and i think i've been getting some minor breakouts since yesterday. They dont seem like normal breakouts i would have, cuz generally i didnt have many breakouts the past few months, i just had 1-2 cysts or nodules every 10 days or so. These breakouts i've been getting are very small pustules on my cheeks and on the corners of my nose. I'm still using ACV on my face, cuz its too early for my skin to get that irritated. I ha
  10. This is day 3 of 20mg/day. probably too soon to form any opinion, but i have to say that my lips give me the impression of being dry (but not chapped). But that could be normal since my lips get dry a lot for no reason.
  11. Help! Does anyone know if i can take antihestamines like alavert (clarityne) or anything like that, while on accutane? I forgot to ask my doctor and she is away now. I'm having some allergy problems so I need to know...
  12. hey there! i hope u're doing ok.i just started my course, u can follow up on it here dont worry about the worsening. i realized sumthing this days that i had time to think, it's really really not worth it, feeling low and all... i went on on vacations to Crete and i met this girl who's 16, has brain cancer and isnt going to make it further than a year or so. she was sure living it up and having fun like i never had before. and i'm spending time worrying for a pimple? no, i dont want that to
  13. Hey everyone. I just came back from Crete which was great but today i'm starting Accutane. I've done my share of thinking and i got lots of advice about this. My acne is moderate but has been severe in the past. It sure is very frustrating, but the thing i hate the most is that i find myself to be so weak when having deadend-thoughts about it. So i guess, good luck to me.I'm starting on 20mg/day cuz my cholesterol is a little bit high. I hope this works for me, I will be posting whenever i
  14. Can I use acv on my face while on accutane? I dont want to drink it, just apply it on my face.
×